# SDR UHLA201603100137

- Difficulty date: March 10, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 32,516 hours, 20,179 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AFT OF POTABLE SERVICE BOX FRAME 86 BETWEEN S27 AND 28L.  R & R SHEAR TIE.  MAJOR REPAIR
